See Alike in...

Alike App

Browser

pandasss

540d

Does anyone have any experience with Lamictal? I was on 50 mg but I stopped taking it for about a month then started it again and then jumped to 100 mg in a week (because my psychiatrist wanted to increase the dosage). What side effects did y'all have?

Top reply
    • Swagmantha

      539d

      I have been on it for years and the only time I had side affects was when I jumped doses instead of starting small and working up, I take it at night and adderall and fluoxetine in the morning and it seems to work good for me!

    • Swagmantha

      539d

      I have been on it for years and the only time I had side affects was when I jumped doses instead of starting small and working up, I take it at night and adderall and fluoxetine in the morning and it seems to work good for me!

    • unicorn

      539d

      I started taking it in July, and it’s been great for me. I was taking an SNRI for depression/anxiety before, but it didn’t work. Because of that and because I’m still pretty young (my brain isn’t quite done developing, so it’s more inclined to do weird stuff), my psychiatrist recommended Lamictal. We worked up to 100mg very slowly to avoid the rash. That helped for a while, but then I started struggling again, so about a month ago, we upped the dose to 150mg after 3 months on 100mg. Now I’m honestly feeling the best I have in a year and a half. I haven’t experienced any side effects that I’ve noticed, but I think that partly because we only upped the dose my 25mg every 10 days except when I went from 100mg to 150mg). I don’t have Bipolar Disorder or Epilepsy, though, just depression and anxiety and cPTSD, so I’m sure other people have different experiences.

    • 011_Eleven

      540d

      Been on Lamictal since October. Started on lowest dose and am now at the therapeutic dose of 200mg. It has been helping my moods for sure. One thing that is really important, especially with mental health meds, is that you do not stop taking them cold turkey because that can cause some pretty devastating effects to your brain. Lamictal specifically is an anti seizure drug which, if stopped abruptly without tapering, can cause seizures in individuals who aren't prone to them. If you're having any issues with it I would definitely let your doctor know about the time lapse so they can maybe decrease your dose back to 50 for you to re-acclimate to it.

    • Juno_J

      540d

      Im currently on 50mg and it works well for me. My psychiatrist started me very slow, it took me two weeks to get upto 50mg. Ive noticed an increase in my sex drive since starting. But other than that I haven't noticed any other side effects. I have been checking for rashes often, since lamictal rash can be dangerous.

    • cinnamokii

      540d

      i’ve been on lamictal for years. my highest dose was 200. i’ve been slowly going down on dosage because my dr determined i have bpd and not bipolar. and i also have adhd. i have chronic migraines and discontinuing use of this medication allows me to have more options for treating my migraines. it did work for me though.

    • Wannabewaifu

      540d

      I took Lamictal and it made me pretty darn manic, even on a low dose. However, if you've been on it for a while, maybe it won't happen. I know you have to watch out for a rash, though.

    • ChloeMae

      540d

      Lamatical worked really good for me at first then long-term the side effects got bad for me. But also I believe it could just be from it mixed with my adderall. When I first started taking it helped stabilize my mood then eventually drained me long term. I think it depends person to person, what else ur taking, & the amount of time ur taking it. It’s a very powerful medication

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion